Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Determinacy of determinantal varieties

Full text
Ahmed, Imran [1] ; Soares Ruas, Maria Aparecida [2]
Total Authors: 2
[1] COMSATS Inst Informat Technol, Dept Math, MA Jinnah Campus, Def Rd, Raiwind Rd, Lahore - Pakistan
[2] Univ Sao Paulo, Dept Matemat, Inst Ciencias Matemat & Comp, Ave Trabalhador Saocarlense 400, Sao Carlos, SP - Brazil
Total Affiliations: 2
Document type: Journal article
Source: MANUSCRIPTA MATHEMATICA; v. 159, n. 1-2, p. 269-278, MAY 2019.
Web of Science Citations: 0

A more general class than complete intersection singularities is the class of determinantal singularities. They are defined by the vanishing of all the minors of a certain size of an mxn-matrix. In this note, we consider G-finite determinacy of matrices defining a special class of determinantal varieties. They are called essentially isolated determinantal singularities (EIDS) and were defined by Ebeling and Gusein-Zade (Singul Appl 267:119-131, 2009). In this note, we prove that matrices parametrized by generic homogeneous forms of degree d define EIDS. It follows that G-finite determinacy of matrices holds in general. As a consequence, EIDS of a given type (m, n, t) holds in general. (AU)

FAPESP's process: 14/00304-2 - Singularities of differentiable mappings: theory and applications
Grantee:Maria Aparecida Soares Ruas
Support type: Research Projects - Thematic Grants